# SDR CA951030010

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-23-250
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8530016
- Condition: Cracked
- Location: Nr 1 Engine
- Component: Harrison
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

(CAN)#1 ENGINE OIL COOLER CRACKED IN FLIGHT. AIRCRFT RETURNED TO BASE WITH #1 ENGINE FEATHERED. SLIGHT OIL PRESSURE LOSS, 3 LITERS REMAINING ON SHUTDOWN.
